# SDR ASMF20190109015

- Difficulty date: December 21, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N875AM
- Make and model: Boeing 737852
- Aircraft serial: 36705
- Aircraft time: 17,223 hours, 6,433 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO FLAPS WITHOUT MOVEMENT WITH INDICATION LEVER OF 5 UNITS SHOWING FAILURE CODE 27-53279 L 28VAC EXC IN V; MAINTENANCE PERSONNEL PERFORMED BITE TO FSEU IAW FIM 27-51 TASK 822 PROCEDURE, WORKING PROPERLY.
